Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Weight is gaining day by day. Can CopperT be the reason?

User rating for this question
Answered by
Practicing since : 2004
Answered : 816 Questions
25yrs old female
i feel my weight is gaining day by day
i have gone foe copertee
n i have heard so that putting copertee can puton weight
kimdly help me out wid dis problem have i heard the right thing or having copertee have no connection wid weight gain
kindly reply me as soon as possible
Posted Wed, 16 Oct 2013 in Birth Control
Answered by Dr. Monika Choudhary 52 minutes later
Brief Answer:
copperT is not a cause for weight gain

Detailed Answer:
Welcome to health care magic.
I can understand your concern about excessive weight gain but copperT is not to be blamed for this. There can be some other problems like hypothyrodism like excess eating disorder etc. I would suggest that you should control your diet and include regular exercises in your daily schedule to improve fitness and reduce weight. There can be some hormonal problems like PCOS which is frequent cause of excessive weight gain in your age group.
You should also consult a local gynecologist for physical examination and evaluation.
I hope the advice will be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor